RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1956, Volume 39(81), Number 1, Pages 3–22 (Mi msb5125)  

On estimation of certain determinants and the application of these estimations to the distribution of eigenvalues

A. O. Gel'fond


Full text: PDF file (1204 kB)

Bibliographic databases:
Received: 29.12.1955

Citation: A. O. Gel'fond, “On estimation of certain determinants and the application of these estimations to the distribution of eigenvalues”, Mat. Sb. (N.S.), 39(81):1 (1956), 3–22

Citation in format AMSBIB
\Bibitem{Gel56}
\by A.~O.~Gel'fond
\paper On estimation of certain determinants and the application of these estimations to the distribution of eigenvalues
\jour Mat. Sb. (N.S.)
\yr 1956
\vol 39(81)
\issue 1
\pages 3--22
\mathnet{http://mi.mathnet.ru/msb5125}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=104992}
\zmath{https://zbmath.org/?q=an:0070.32903}


Linking options:
  • http://mi.mathnet.ru/eng/msb5125
  • http://mi.mathnet.ru/eng/msb/v81/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:171
    Full text:93

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020